# SDR SWIA201439400

- Difficulty date: September 21, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 15,610 hours, 10,772 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL GOUGE ON PAX DOOR PIANO HINGE AFT LUG LAND FUSELAGE SIDE.  C-CHECK,  BLENDED DAMAGED AREA, IAW REO.
